# SDR P5CA2018071300133

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,515 hours, 20,283 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG STARTER CUTOUT AFTER START, SHUT DOWN ENGINE, MSG CLEARED. NORMAL START- 2ND ATTEMPT. RT ENG SAV OPERATION CHECK NORMAL WITH MOTORING IAW AMM 71-00-00.
